# SDR 7C7A2018032800374

- Difficulty date: March 28, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 50,548 hours, 55,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85330022
- Condition: Scratched
- Location: Bs 424-488
- Part time: 50,548 hours, 55,157 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FUSELAGE SKIN PANEL SCRATCHED BETWEEN BS 424.124 - 488.50, STRINGERS 30P - 29S. REPAIRED IAW RD8-53-15623, AND ECO 008.53-18.14.
